# SDR GTIA20120727464

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 9,521 hours, 4,491 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ODOR OF SMOKE IN AFT CABIN, AFT OF ROW 26 AND HAVE AN ECAM MX MESS INDICATING SMOKE.  ACCOMPLISHED GROUND SCAN NR 1 & NR 2 CIDS IAW AMM 23-73-00-740-012, NO FAULTS NOTED.  ACCOMPLISHED CIDS SDF SYS IAW AMM 26-17-00-710-092-B NO FAULTS, ALL LIGHTS SET FULL BRIGHT.  NO ABNORMAL ODORS.  OK TO CONTINUE SERVICE.
